# SDR 4DPA2023011850001

- Difficulty date: January 15, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N264JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 33,301 hours, 30,455 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: 8005701
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED LANDING GEAR WOULD NOT COME UP AFTER TAKE OFF. LG AIR/GND FAIL EICAS MESSAGE DISPLAYED. FOLLOWED QRH. UPON TOUCHDOWN, MESSAGE CLEARED. CORR ACTION- MX TROUBLESHOT TO FAILED NLG PROX SWITCH R&R'D SWITCH AND ALL OPS TESTS/GEAR SWINGS CHECKED GOOD.
